MathSciNet Relay Station
MathSciNet bibliographic data
MR2299772 35L65 (35L45)
Adimurthi; Mishra, Siddhartha; Veerappa Gowda, G. D. Convergence of Godunov type methods for a conservation law with a spatially varying discontinuous flux function. Math. Comp. 76 (2007), no. 259, 1219–1242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement